# SDR COERFA0000708

- Difficulty date: June 30, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Filed by: Empire Airlines Inc, repair station COER135A
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED 1 EA HI-LOC TO ALLOW FOR CORROSION REMOVAL IAW ATR 72 SRM 51-25-04 REV 77.  REMOVED CORROSION FROM SPLICE IAW ATR 72 SRM 51-21-42 REV 77.  MEASURED AFFECTED AREA MIN MAT REMAINING THICKNESS .064" REF ATR NTM 51-40-00 REV 34.  (NOTE: MAX THICKNESS NOTED .082") MATERIAL LOSS FOUND TO OUT OF LIMITS IAW ATR 72 SRM 53-31-00 FIG 301 REV 77 AND SRKM 53-13-15 FIG 29A REV 04.  REMOVED SPLICE PLATE AT FR 23 RT CREASE BEAM WEB INNER CHORD IAW ATR 72 SRM 51-25-01 AND 51-25-04 REV 77.  INSTALLED NEW CREASE BEAM I/B CHORD SPLICE AT FR 23 RT IAW ATR 72 SRM 51-25-01 + 51-25-03 REV 77.
